Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 76, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 7:01 AM EDT for Coweta County, Fayette County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2023, 7:01 AM EDT (11:01 UTC)
- Expired
- Mar 25, 2023, 7:18 AM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 6 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228 WUUS52 KFFC 251101 SVRFFC GAC077-113-251130- /O.NEW.KFFC.SV.W.0076.230325T1101Z-230325T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 701 AM EDT Sat Mar 25 2023 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southwestern Fayette County in north central Georgia... East central Coweta County in west central Georgia... * Until 730 AM EDT. * At 701 AM EDT, a severe thunderstorm was located over Sharpsburg, or near Newnan, moving southeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Newnan, Peachtree City, Senoia, Sharpsburg, Turin, Starrs Mill and Thomas Crossroads. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3336 8472 3343 8468 3338 8447 3325 8455 TIME...MOT...LOC 1101Z 292DEG 31KT 3338 8466 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
1 follow-up statement
279
WWUS52 KFFC 251118
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
718 AM EDT Sat Mar 25 2023
GAC077-113-251128-
/O.CAN.KFFC.SV.W.0076.000000T0000Z-230325T1130Z/
Fayette GA-Coweta GA-
718 AM EDT Sat Mar 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE AND EAST
CENTRAL COWETA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3336 8472 3343 8468 3338 8447 3325 8455
TIME...MOT...LOC 1116Z 292DEG 31KT 3332 8449
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:12 AM EDT, 49 minutes earlier.
Area forecast discussion, Mar 25, 6:12 AM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 612 AM EDT Sat Mar 25 2023 ...Saturday Morning Update... .UPDATE... Issued at 600 AM EDT Sat Mar 25 2023 The Severe Thunderstorm Watch for portions of North Georgia has been allowed to expired. Thunderstorms will continue to push through portions of North and Central Georgia through the morning, but severe thunderstorms are no longer anticipated at this time. && .SHORT TERM... (Today through Sunday) Issued at 447 AM EDT Sat Mar 25 2023 A diminishing line of strong to severe thunderstorms currently sits across far North Georgia. Warm air aloft between the 900-600 hPa level is keeping the storms elevated with dry mid-level air flowing into the system, keeping newly developing updrafts from becoming too intense. However, dryer air in the mid-levels have aided in strong downdrafts as the storms have collapsed with several wind gusts over 60 mph being recorded in and around the Chattanooga area. In Tennessee, the squall line is still going relatively strong, however, in Georgia the squall line have become parallel to the mid- level flow which has made it more difficult to harness the potential energy of the atmosphere causing the severe threat to lessen through the early morning hours. Strong wind gusts will still be possible, but chances of these gusts making it to the ground as storm remain elevated will be much more difficult going forward. This line of storms have pushed well ahead of a cold front, and have formed along an outflow boundary that will slowly dip southward through the rest of the forecast are through the morning and afternoon today. With a stable boundary layer in place, gravity waves pushing out ahead of the storms have formed 1-2 lines/waves of additional weak storms ahead of the primary line as well. The complex as a whole will continue to push southeastward through the day with gusty winds and periods of heavy rain being the primary threats, with a rouge, weaker tornado or two not out of the question. Winds will also be elevated out of the SW ahead of, within, and behind the line of storms around 10-20 mph with occasional gusts to 30-40 mph. Highest wind gusts are expected for far North georgia where a Wind Advisory is in effect through 8 PM. Later this afternoon, the cold front which initially kicked off this line of storms will sink into the region, however a reprieve is not expected as the front is forecast to stall across Central Georgia and become a catalyst for continued shower and thunderstorm development on Sunday which should primarily be focused across Central Georgia. A Slight Risk (2 out of 0-5) for Severe Thunderstorms is currently outlooked in that area with impressive UH track forecast in the HREF Ensemble (from the FV3 and ARW models, with the HRRR, NSSL, and NAMNEST models being much more pessimistic) indicating supercell formation is possible Sunday afternoon with damaging winds, large hail, and tornadoes all being possible. SBCAPE is forecast to be between 1000-2000 J/kg south of the lifting frontal boundary with mixed low-level shear parameters. Often, predictability with these secondary systems goes way up after the initial weather event is resolved. Therefore, more should be known about Sunday by this evening as the original line of storms continues through the forecast area through the day. Thiem && .LONG TERM... (Sunday night through Friday) Issued at 447 AM EDT Sat Mar 25 2023 The long term picks up on Sunday night and into the overnight hours where a stalled front across central Georgia will continue to bring periods of heavy rain. As we get into some of the high-res guidance and medium range models, some agreement on where the greatest rainfall totals are expected with the areas along and south of I-20 seeing some of the higher rain totals. The metro area can expect 1-2 inches with higher possible totals in heavier/training bands along the stationary front. A line from Columbus to Macon is where some of the heaviest precip is likely to occur with totals exceeding three inches possible. Flash Flooding will be the main concern for these areas, especially after being saturated from the activity discussed in the short term. After the front moves through we are anticipating near normal temperatures for the remainder of the week with highs in the low 70s and upper 60s before a warming trend out ahead of another system late next week drives temps back up into the upper 70s and 80s. An upper level trough is indicated in both the GFS and EURO for next weekend, but they are both significantly out of phase with each other and as a result have limited pops to northern GA until such a time where they can reach some kind of an agreement. Vaughn && .AVIATION... (06Z TAFS) Issued at 157 AM EDT Sat Mar 25 2023 Low MVFR CIGs are moving into the area and expected to be widespread between 08-10Z with patchy IFR possible. A strong line of SHRA/TSRA will push SE through the forecast area, impacting the ATL area in the early morning between 09-13Z, with AHN/CSG soon to follow, and MCN by late morning. Winds generally SW between 10-15kts w/ gusts up to 30kts. Skies to clear quickly after TSRA passage, with VFR as early as 13Z at ATL with gusts continuing through 00Z. //ATL Confidence...06Z Update... Medium on all elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 58 77 58 75 / 10 40 80 60 Atlanta 59 77 60 74 / 20 40 80 60 Blairsville 49 72 52 71 / 10 20 70 40 Cartersville 54 77 57 76 / 10 30 80 40 Columbus 64 79 63 77 / 20 70 70 70 Gainesville 56 75 58 74 / 10 30 80 50 Macon 64 79 63 77 / 20 70 60 70 Rome 53 79 58 76 / 10 20 70 40 Peachtree City 58 77 60 75 / 20 50 80 60 Vidalia 67 82 65 81 / 10 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM EDT this evening for GAZ001>009-011>016. && SHORT TERM...Thiem LONG TERM....Vaughn AVIATION...Thiem
Hazardous weather outlook, Mar 25, 5:08 AM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 508 AM EDT Sat Mar 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 508 AM EDT Sat Mar 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Severe Thunderstorm Watch remains in effect for portions of North Georgia this morning through 6 AM EDT for a line of strong to severe thunderstorms. The primary threat will be damaging winds, frequent lightning and heavy rain. A Wind Advisory is in effect starting at 2 AM Saturday morning for portions of far north Georgia. Gusts up to 35 mph could bring down tree limbs and a few power outages may result. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 25, 3:12 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SAT MAR 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM TSTM WND GST TRENTON 34.87N 85.52W
03/25/2023 M62 MPH DADE GA MESONET
MESONET STATION GA320 I-59 AT SR 136.
&&Special weather statement, Mar 25, 3:27 AM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 AM EDT Sat Mar 25 2023
GAZ004-005-007-012-250830-
Gilmer GA-Whitfield GA-Gordon GA-Murray GA-
327 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southwestern Gilmer,
southern Murray, south central Whitfield and northern Gordon Counties
through 430 AM EDT...
At 326 AM EDT, a strong thunderstorm was over Tilton, or 9 miles
south of Dalton, moving east at 55 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Calhoun, Ellijay, East Ellijay, Resaca, Carters, Talona, Tails Creek,
Redbud, Tilton, Audubon, Sugar Valley, Oakman, Nickelsville and
Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3471 8447 3457 8448 3448 8509 3454 8509
3454 8506 3457 8506 3458 8507 3459 8506
3461 8506 3462 8505 3468 8503
TIME...MOT...LOC 0726Z 259DEG 47KT 3464 8498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:01 AM EDT, 3 hours before
Special Weather Statement
National Weather Service Peachtree City GA
401 AM EDT Sat Mar 25 2023
GAZ006>009-250900-
Gilmer GA-Union GA-Towns GA-Fannin GA-
401 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of Towns, northeastern
Gilmer, Union and northeastern Fannin Counties through 500 AM EDT...
At 401 AM EDT, a strong thunderstorm was over Mineral Bluff, or near
Blue Ridge, moving east at 55 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hiawassee, Blairsville, Young Harris, Morganton, Hemp, Brasstown
Bald, Gumlog, Nottely Dam, Hurst, Ivy Log, Titus, Jones Creek,
Mountain Scene, Dial, Owltown, Track Rock, Tate City, Macedonia, Plum
Orchard Gap Shelter and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3489 8365 3486 8366 3471 8440
3499 8414 3499 8355
TIME...MOT...LOC 0801Z 258DEG 48KT 3490 8428
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:26 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 AM EDT Sat Mar 25 2023
GAZ006-007-013>015-250900-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-Fannin GA-
426 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of west central
Lumpkin, southern Gilmer, western Dawson, Pickens and southeastern
Fannin Counties through 500 AM EDT...
At 426 AM EDT, a strong thunderstorm was over Blaine, or 8 miles
northwest of Jasper, moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jasper, Ellijay, East Ellijay, Talking Rock, Amicalola Falls State
Park, Sequoyah Lake, Juno, Fausett Lake, Len Foote Hike Inn,
Cartecay, Pisgah, Talmadge, Tate, Stover Creek Shelter, Hinton,
McKee, Talona, Marblehill, Springer Mountain Shelter and Black Gap
Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3476 8418 3466 8415 3465 8415 3465 8414
3458 8410 3438 8415 3442 8465 3444 8466
3446 8465 3447 8465 3451 8466 3468 8464
TIME...MOT...LOC 0826Z 265DEG 41KT 3455 8455
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 4:27 AM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 AM EDT Sat Mar 25 2023
GAZ012-019-020-250900-
Gordon GA-Bartow GA-Floyd GA-
427 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of east central Floyd,
southeastern Gordon and Bartow Counties through 500 AM EDT...
At 427 AM EDT, a strong thunderstorm was near Shannon, or 8 miles
east of Rome, moving east at 40 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cartersville, Adairsville, Emerson, White, Kingston,
Plainville, Cassville, Shannon, Pinson, Red Top Mountain State Park,
Folsom, Pine Log and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3440 8511 3442 8465 3436 8465 3435 8464
3435 8465 3414 8466 3420 8514
TIME...MOT...LOC 0827Z 273DEG 33KT 3429 8505
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 6:55 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EDT Sat Mar 25 2023
GAZ053-054-251130-
Fayette GA-Coweta GA-
655 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southwestern Fayette
and central Coweta Counties through 730 AM EDT...
At 654 AM EDT, a strong thunderstorm was over Thomas Crossroads, or
near Newnan, moving southeast at 40 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Peachtree City, Senoia, Moreland, Sharpsburg, Turin, East
Newnan, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3347 8473 3339 8446 3322 8461 3322 8465
3323 8465 3322 8469 3323 8470 3323 8472
3332 8487
TIME...MOT...LOC 1054Z 292DEG 35KT 3339 8470
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 60 min |
| Mar 25, 2:35 AM EDT | Tornado Warning | FFC | Dade, Walker | 18 min |
| Mar 25, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 41 min |
| Mar 25, 3:04 AM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Mar 25, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 39 min |
| Mar 25, 3:27 AM EDT | Special Weather Statement | FFC | Gordon | 63 min |
| Mar 25, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 46 min |
| Mar 25, 4:01 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Mar 25, 4:26 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 34 min |
| Mar 25, 4:27 AM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Mar 25, 6:55 AM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 25, 10:36 AM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Mar 25, 11:08 AM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Mar 25, 11:26 AM EDT | Special Weather Statement | FFC | Bleckley | 49 min |
| Mar 25, 11:52 AM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Mar 25, 2:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Mar 25, 2:44 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 25, 2:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Mar 25, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Mar 25, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens | 42 min |
| Mar 25, 3:34 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Mar 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 4:15 PM EDT | Tornado Warning | FFC | Laurens | 15 min |
| Mar 25, 4:21 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| Mar 25, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Mar 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 48 min |
| Mar 25, 4:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Mar 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen | 50 min |
| Mar 25, 4:57 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Mar 25, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Schley, Sumter | 28 min |
| Mar 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 30 min |
| Mar 25, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Sumter, Webster | 18 min |
| Mar 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 33 min |
| Mar 25, 5:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Mar 25, 6:10 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.